MAUDE Adverse Event Report: IVOCLAR VIVADENT AG VIVAPEN SNAP-ON CANNULAS REFILL; SYRINGE, RESTORATIVE AND IMPRESSION MATERIAL

IVOCLAR VIVADENT AG VIVAPEN SNAP-ON CANNULAS REFILL; SYRINGE, RESTORATIVE AND IMPRESSION MATERIAL
Model Number 745762
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was due to the loose fit of the cannulas, which were caused by production issues.Appropriate quality measures & production controls were implemented to correct irregularities.The users of the affected devices are being informed of the risk and how to minimize it.
 
Event or Problem Description
A doctor reported that cannulas were falling into multiple patients mouth due to fit issues.The doctor did not indicate that any patients were injured.

Brand Name
VIVAPEN SNAP-ON CANNULAS REFILL
Common Device Name
SYRINGE, RESTORATIVE AND IMPRESSION MATERIAL
Manufacturer (Section D)
IVOCLAR VIVADENT AG
bendererstrasse 2
schaan, 9494
LS  9494
Manufacturer Contact
robert streber
175 pineview drive
amherst, NY 14228
7162642045
MDR Report Key15824484
Report Number9612352-2022-00002
Device Sequence Number20372317
Product Code EID
UDI-Device IdentifierDVIV7457621
UDI-PublicDVIV7457621
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number745762
Device Catalogue Number745762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown